# SDR FDEA201110194581

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5328538400000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AREA FLOORBOARD 221PF CRACKED LT SIDE 22 IN. APPROX ALSO 2 EA LONG   SCRATCHES UP SKIN REF AMM 53-10-15-06 FABRICATED REPLACEMENT FLOORBOARD 221PF IAW DWG SRZ25-005 REV J,  MAJOR REPAIR IAW GMM 6-2-100.
